Conditions for the Volterra property of an operator generated by the Cauchy problem for a partial differential equation
Differencialʹnye uravneniâ, Tome 33 (1997) no. 2, pp. 267-274
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_2_a16,
author = {\`E. M. Solnechnyi},
title = {Conditions for the {Volterra} property of an operator generated by the {Cauchy} problem for a partial differential equation},
journal = {Differencialʹnye uravneni\^a},
pages = {267--274},
year = {1997},
volume = {33},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_2_a16/}
}
TY - JOUR AU - È. M. Solnechnyi TI - Conditions for the Volterra property of an operator generated by the Cauchy problem for a partial differential equation JO - Differencialʹnye uravneniâ PY - 1997 SP - 267 EP - 274 VL - 33 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1997_33_2_a16/ LA - ru ID - DE_1997_33_2_a16 ER -
%0 Journal Article %A È. M. Solnechnyi %T Conditions for the Volterra property of an operator generated by the Cauchy problem for a partial differential equation %J Differencialʹnye uravneniâ %D 1997 %P 267-274 %V 33 %N 2 %U http://geodesic.mathdoc.fr/item/DE_1997_33_2_a16/ %G ru %F DE_1997_33_2_a16
È. M. Solnechnyi. Conditions for the Volterra property of an operator generated by the Cauchy problem for a partial differential equation. Differencialʹnye uravneniâ, Tome 33 (1997) no. 2, pp. 267-274. http://geodesic.mathdoc.fr/item/DE_1997_33_2_a16/